# SDR CA020904009

- Difficulty date: August 23, 2002
- Submitted: September 12, 2002
- Operation: General aviation
- Make and model: Boeing 727225
- Engine: Pwa JT8D15
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 1812993
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)  DURING APPROACH, PILOT OBSERVED A SPLIT FLAP INDICATION.  AIRCRAFT LANDED WITHOUT INCIDENT.  FLAP POSITIONING INDICATOR REPLACED AND CHECKED SERVICEABLE IAW MM 27-50-00. 4. NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
